# SDR MALA050818

- Difficulty date: November 5, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 17,366 hours, 17,110 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTAKE NR 4 LOW PRESSURE ILLUMINATED AFTER TAKEOFF AND WOULD NOT GO OUT AFTER RUNNING NON-NORMAL CHECKLIST.  REMOVED AND REPLACED NR 4 INTAKE A-ICE VALVE.  OPS CHECK GOOD.
